# SDR CA020829009

- Difficulty date: August 19, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 11,631 hours
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part number: 6870992
- Condition: Cracked
- Location: Combust Chamber
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE ASSEMBLY HAD HIGH TOT.   UPON INSPECTION ENGINEER DISCOVERED CRACK IN ARMPIT AREA.
